# SDR JJBA2012011910001

- Difficulty date: January 19, 2012
- Submitted: January 21, 2012
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 26,956 hours, 37,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2003BL
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT CHECKS DURING A PRE-FLIGHT, AIRCREW NOTICED THE EMERGENCY FLOOR LIGHT STRIP AT ROW 4 INOPERATIVE.  GROUND MX CREW REPLACED THE LIGHT STRIP, PERFORMED EMERGENCY LIGHT CHECKS.  SYS CHECKED SATISFACTORY.
